Share on FacebookTweet about this on TwitterShare on Google+Email this to someone

Methadrine Overdose

Call it what you want, “speed,” “crank” or “ice,” the truth is that methamphetamine is proven to be among the most dangerous and highly addictive drugs on the street today. The drug can be found in powder, pill, capsule and even injectable forms. The sheer amount of variety associated with this single drug only makes it more available to users and inherently more difficult to treat. Methadrine is among one of the many nicknames for methamphetamine, beginning originally as a specific brand of meth popularized in the late 1960s. It doesn’t matter what name it goes by, the use of any different type of methamphetamine, methadrine included, puts the user at a high risk for abuse and subsequently dependence due to its incredibly addictive and deadly properties.

Symptoms of Methadrine Overdose

  • Rapid breathing
  • Profuse sweating
  • Increased or unstable heart rate
  • Dilated pupils
  • High temperature
  • Cardiovascular collapse

Treatment of Methadrine Overdose

Treatment of methadrine overdose can be incredibly difficult to predict and properly deal with. Since the overdose carries no immediate sign, noticing an overdose will prove to be a problematic, and potentially deadly, process. The overdose will lead to rapid physiological deterioration, which will most likely lead to a severe stroke or other heart failure. Kidney failure and cardiovascular collapse are also common effects of a methadrine overdose, both which will happen very quickly and without warning. Since there is no “safe” level of use, any amount can cause a dangerous physical or toxic reaction, or overdose, in a person. If the overdose does not kill you, methadrine users can still be left with permanent brain damage. If a user feels like they have overdosed on the drug, making the proper phone calls to emergency services is likely the only chance for survival. The sooner the call is made and the patient is reached, the higher chance that they will survive the overdose.

Due to the strongly addictive properties of the drug, users will repeatedly abuse meth until a strong tolerance develops. As this tolerance grows, most users will have difficulties sanctioning themselves with “safe” doses of the drug which will quickly lead to an overdose. Since an overdose is difficult to predict or even acknowledge while on the drug, making the proper emergency phone calls as soon as possible will only increase the chances of surviving a methadrine overdose and starting the healthy road to recovery. Even if you manage to escape addiction, extended use can lead to destructive chemical changes in the brain, some of which may continue to exist long after addiction has stopped.

View Resources:


Copyright © 2017 Internet Brands, Inc. All rights reserved. Terms of Use | Privacy Policy | Cookie Policy | Health Disclaimer